# SDR 98FDEA00041

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FINAL APPROACH AT IND ECAM MSG, GEAR NOT DOWN L/G GRAVITY EXTENTION.  COMPLETED L/G UNSAFE INDICATED.  BOTH SYS 1 AND SYS 2 IND NOSE GEAR UNLOCKED.  COMPLETED L/G GRAVITY EXTENTION GEAR DID NOT COME DOWN.  FLEW BOX PATTERN IN SHARP HIGH G-TURN, HEARD NOSE GEAR LOCK IN PLACE.  SYS 1 AND SYS 2 INDICATED DOWN.  ECAM MSG, NO NOSE GEAR STEERING.  CONFIRMED NO NOSE GEAR STEERING ON ROLLOUT/TAXI.  PINNED AND TOWED IN, L/G EXTENTION AND RETRACTION TEST, LUBED NLG BEARINGS AND ALL RELATED COMPONENTS.  OPERATION NOW OK.
